Can radiotherapy affect eyesight?

My mother's tumour had been bleeding, and so she was given one dose of radiotherapy to try to stop it. It seems to have worked, and all is fine on that account. (She also has two stents now.) However, she says that since the radiotherapy - a week ago - her eyesight has got worse. Everything seems dark, and it's as if she has sunglasses on indoors. She has to put the room lights on when it is still light. She had also mentioned flashing bright lights in her eyes whilst the radiotherapy was taking place.

Has anyone else experienced anything like this?

2 Replies

oldestnewest
  • I would suggest a chat with the Oncologist or the Nurses to make them aware and see if they have any answers for you. That aside. My eyesight was affected by the Chemotherapy as was/is my hearing. I now have permanent Tinnitus. So I would think that Radiotherapy is the most likely culprit. I guess what you really want to know, is it is a lasting effect or not?

    Good luck. Please post any responses you get.

You may also like...